# SDR AALA20120422007

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 42,453 hours, 19,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING EXIT DOOR OVERHEAD EMERGENCY EXIT ILLUMINATION SIGN INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT ROW 20DEF CENTER OVERHEAD.  OPS CHECK NORMAL.
